Affordable Access

Access to the full text

Symmetries of the positive semidefinite cone

Authors
  • Borcea, Ciprian S.
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Dec 02, 2011
Volume
26
Issue
4
Pages
983–986
Identifiers
DOI: 10.1515/form.2011.171
Source
De Gruyter
Keywords
License
Yellow

Abstract

We prove, with a short argument based on projective algebraic geometry, that all linear symmetries of the cone of positive semidefinite quadratic forms come from linear transformations of the variables.

Report this publication

Statistics

Seen <100 times